MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) TENDRIL ST; Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes

Abbott Medical (CRM-Sylmar) TENDRIL ST; Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes
Model Number 1888TC/52
Medical Device Problem Codes Break (1069); Low impedance (2285); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented remotely via merlin.Net.Review of the transmission revealed that the right ventricular (rv) lead exhibited low pacing impedance in bipolar configurations, which had been observed for at least the previous year.The patient subsequently presented for a generator change procedure, during which pre-procedure interrogation confirmed low pacing impedance and decreased r-wave amplitudes on the rv lead.During the procedure, it was revealed that the outer insulation of the rv lead was missing from the end of the yoke to approximately 7 mm distal.The insulation damage was visually confirmed.The rv lead was repaired and remained implanted, electrical testing remained unchanged.The patient remained in a stable condition throughout the procedure.
 
Additional Manufacturer Narrative
Section b3: the reported event date is an estimate.The event date was reported as follow, ¿rv impendence has been around 230 for at least the past year according to trend on merlin.Net¿.

Brand Name
TENDRIL ST
Common Device Name
Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50942668
Report Number2017865-2026-20695
Device Sequence Number9589257
Product Code NVN
UDI-Device Identifier05414734501750
Combination Product (Y/N)Y
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2010
Device Model Number1888TC/52
Device Lot Number0002130650
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Assurity.; Tendril SDX.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale